Alert archive / Minnesota / Wind Advisories in 2015

Wind Advisory 1, NWS Duluth, MN

July 29, 201510 counties in Minnesota; Douglas County, Wisconsin

NWS Duluth, MN issued this wind advisory at Jul 29, 2015, 3:50 AM CDT for 10 counties in Minnesota; Douglas County, Wisconsin. It took effect at Jul 29, 2015, 8:00 AM CDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Jul 29, 2015, 3:50 AM CDT (08:50 UTC)
In effect from
Jul 29, 2015, 8:00 AM CDT
Expired
Jul 29, 2015, 7:00 PM CDT
In force
11 hr
Issued by
NWS Duluth, MN

Counties Aitkin County, MN, Carlton County, MN, Cass County, MN, Cook County, MN, Crow Wing County, MN, Itasca County, MN, Koochiching County, MN, Lake County, MN, Pine County, MN, Saint Louis County, MN, Douglas County, WI

The radar

The Duluth radar (KDLH), 53 km from the middle of the area, began a volume at 08:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

International Fa, MN (KINL), launched 00:00Z, 8.8 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 00:00Z on 2015-07-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 75 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 00:00Z on 2015-07-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
75 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
1355 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
172 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

189 
WWUS73 KDLH 290850
NPWDLH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DULUTH MN
350 AM CDT WED JUL 29 2015

...WINDY TODAY...

.AN UNUSUALLY STRONG LOW PRESSURE AREA OVER MANITOBA WILL CAUSE
STRONG WINDS TODAY.

MNZ010>012-018>021-025-026-033>038-WIZ001-291900-
/O.NEW.KDLH.WI.Y.0001.150729T1300Z-150730T0000Z/
KOOCHICHING-NORTH ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-
NORTH ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/NORTH SHORE-
SOUTHERN COOK/NORTH SHORE-NORTH CASS-SOUTH ITASCA-SOUTH CASS-
CROW WING-NORTHERN AITKIN-SOUTH AITKIN-CARLTON/SOUTH ST. LOUIS-
PINE-DOUGLAS-
INCLUDING THE CITIES OF...INTERNATIONAL FALLS...ELY...
BASSWOOD LAKE...BUTTERFLY LAKE...EAGLE MOUNTAIN...FOREST CENTER...
ISABELLA...MURPHY CITY...SAWBILL LANDING...BIGFORK...HIBBING...
VIRGINIA...CHISHOLM...TWO HARBORS...SILVER BAY...GRAND MARAIS...
WALKER...CASS LAKE...REMER...BACKUS...HACKENSACK...GRAND RAPIDS...
COHASSET...EAST GULL LAKE...LAKE SHORE...PINE RIVER...PILLAGER...
BRAINERD...BAXTER...HILL CITY...AITKIN...DULUTH...PINE CITY...
SANDSTONE...HINCKLEY...ROCK CREEK...LAKE NEBAGAMON...
SOLON SPRINGS...POPLAR...SUPERIOR...OLIVER
350 AM CDT WED JUL 29 2015

...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 7 PM CDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN DULUTH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 7 PM CDT
THIS EVENING.

* LOCATION...NORTHEAST MINNESOTA AND DOUGLAS COUNTY WISCONSIN.

* WINDS...WEST 20 TO 30 MPH WITH GUSTS AROUND 40 MPH.

* TIMING...TODAY. WINDS WILL GRADUALLY DECREASE LATE THIS
  AFTERNOON AND EVENING. 

* IMPACTS...UNSECURED OUTDOOR OBJECTS COULD BE BLOWN AROUND.
  BRANCHES AND SMALL TREES MAY BLOW DOWN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

SECURE LOOSE OUTDOOR OBJECTS SUCH AS LAWN FURNITURE AND GARBAGE
CANS. TAKE DOWN HANGING PLANTERS AND OTHER HANGING OBJECTS SUCH AS
WIND CHIMES AND BIRD FEEDERS. 

BE CAREFUL IN WOODED AREAS AS BRANCHES AND SMALL TREES MAY BE
BLOWN DOWN.

&&

$$
CLC
3 follow-up statements
021 
WWUS73 KDLH 291419 AAA
NPWDLH

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE DULUTH MN
919 AM CDT WED JUL 29 2015

...WINDY ACROSS THE NORTHLAND TODAY...

.AN UNUSUALLY STRONG LOW PRESSURE AREA OVER THE BORDER BETWEEN
FAR NORTHWEST ONTARIO AND MANITOBA WILL CAUSE STRONG WESTERLY
WINDS ACROSS THE NORTHLAND TODAY. MOST OF THE NORTHLAND CAN
EXPECT WIND GUSTS REACHING UP TO 35 TO 40 MPH DURING THE
AFTERNOON...BUT THERE COULD BE STRAY GUSTS TO 45 MPH.

MNZ010>012-018>021-025-026-033>038-WIZ001-300000-
/O.CON.KDLH.WI.Y.0001.000000T0000Z-150730T0000Z/
KOOCHICHING-NORTH ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-
NORTH ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/NORTH SHORE-
SOUTHERN COOK/NORTH SHORE-NORTH CASS-SOUTH ITASCA-SOUTH CASS-
CROW WING-NORTHERN AITKIN-SOUTH AITKIN-CARLTON/SOUTH ST. LOUIS-
PINE-DOUGLAS-
INCLUDING THE CITIES OF...INTERNATIONAL FALLS...ELY...
BASSWOOD LAKE...BUTTERFLY LAKE...EAGLE MOUNTAIN...FOREST CENTER...
ISABELLA...MURPHY CITY...SAWBILL LANDING...BIGFORK...HIBBING...
VIRGINIA...CHISHOLM...TWO HARBORS...SILVER BAY...GRAND MARAIS...
WALKER...CASS LAKE...REMER...BACKUS...HACKENSACK...GRAND RAPIDS...
COHASSET...EAST GULL LAKE...LAKE SHORE...PINE RIVER...PILLAGER...
BRAINERD...BAXTER...HILL CITY...AITKIN...DULUTH...PINE CITY...
SANDSTONE...HINCKLEY...ROCK CREEK...LAKE NEBAGAMON...
SOLON SPRINGS...POPLAR...SUPERIOR...OLIVER
919 AM CDT WED JUL 29 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* LOCATION...NORTHEAST MINNESOTA AND DOUGLAS COUNTY WISCONSIN.

* WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH.

* TIMING...THROUGH EARLY THIS EVENING. THE WINDS WILL PEAK IN THE
  AFTERNOON. THE WINDS WILL GRADUALLY DECREASE THIS EVENING.

* IMPACTS...UNSECURED OUTDOOR OBJECTS COULD BE BLOWN AROUND. 
  BRANCHES AND SMALL TREES MAY BLOW DOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

SECURE LOOSE OUTDOOR OBJECTS SUCH AS LAWN FURNITURE AND GARBAGE
CANS. TAKE DOWN HANGING PLANTERS AND OTHER HANGING OBJECTS SUCH
AS WIND CHIMES AND BIRD FEEDERS.

BE CAREFUL IN WOODED AREAS AS BRANCHES AND SMALL TREES MAY BE
BLOWN DOWN.

&&

$$

G2
046 
WWUS73 KDLH 291947
NPWDLH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DULUTH MN
247 PM CDT WED JUL 29 2015

...WINDY ACROSS THE NORTHLAND TODAY...

.AN UNUSUALLY STRONG LOW PRESSURE AREA OVER FAR NORTHWEST ONTARIO
WILL CAUSE STRONG WESTERLY WINDS ACROSS MUCH OF THE NORTHLAND
THROUGH EARLY THIS EVENING. MUCH OF NORTHEAST MINNESOTA AND PARTS
OF NORTHWEST WISCONSIN CAN EXPECT WIND GUSTS REACHING UP TO 35 TO
40 MPH THROUGH THE REST OF THE AFTERNOON. THERE COULD BE STRAY
GUSTS TO 45 MPH. THE WINDS WILL GRADUALLY WEAKEN THIS EVENING.

MNZ010>012-018>021-025-026-033>038-WIZ001-300000-
/O.CON.KDLH.WI.Y.0001.000000T0000Z-150730T0000Z/
KOOCHICHING-NORTH ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-
NORTH ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/NORTH SHORE-
SOUTHERN COOK/NORTH SHORE-NORTH CASS-SOUTH ITASCA-SOUTH CASS-
CROW WING-NORTHERN AITKIN-SOUTH AITKIN-CARLTON/SOUTH ST. LOUIS-
PINE-DOUGLAS-
INCLUDING THE CITIES OF...INTERNATIONAL FALLS...ELY...
BASSWOOD LAKE...BUTTERFLY LAKE...EAGLE MOUNTAIN...FOREST CENTER...
ISABELLA...MURPHY CITY...SAWBILL LANDING...BIGFORK...HIBBING...
VIRGINIA...CHISHOLM...TWO HARBORS...SILVER BAY...GRAND MARAIS...
WALKER...CASS LAKE...REMER...BACKUS...HACKENSACK...GRAND RAPIDS...
COHASSET...EAST GULL LAKE...LAKE SHORE...PINE RIVER...PILLAGER...
BRAINERD...BAXTER...HILL CITY...AITKIN...DULUTH...PINE CITY...
SANDSTONE...HINCKLEY...ROCK CREEK...LAKE NEBAGAMON...
SOLON SPRINGS...POPLAR...SUPERIOR...OLIVER
247 PM CDT WED JUL 29 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* LOCATION...NORTHEAST MINNESOTA AND DOUGLAS COUNTY WISCONSIN.

* WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH.

* TIMING...THROUGH EARLY THIS EVENING. THE WINDS WILL PEAK LATE
  THIS AFTERNOON. THE WINDS WILL GRADUALLY DECREASE THIS EVENING.

* IMPACTS...UNSECURED OUTDOOR OBJECTS COULD BE BLOWN AROUND. 
  BRANCHES AND SMALL TREES MAY BLOW DOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

SECURE LOOSE OUTDOOR OBJECTS SUCH AS LAWN FURNITURE AND GARBAGE
CANS. TAKE DOWN HANGING PLANTERS AND OTHER HANGING OBJECTS SUCH
AS WIND CHIMES AND BIRD FEEDERS.

BE CAREFUL IN WOODED AREAS AS BRANCHES AND SMALL TREES MAY BE
BLOWN DOWN.

&&

$$

G2
754 
WWUS73 KDLH 300003
NPWDLH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DULUTH MN
703 PM CDT WED JUL 29 2015

MNZ010>012-018>021-025-026-033>038-WIZ001-300115-
/O.EXP.KDLH.WI.Y.0001.000000T0000Z-150730T0000Z/
KOOCHICHING-NORTH ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-
NORTH ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/NORTH SHORE-
SOUTHERN COOK/NORTH SHORE-NORTH CASS-SOUTH ITASCA-SOUTH CASS-
CROW WING-NORTHERN AITKIN-SOUTH AITKIN-CARLTON/SOUTH ST. LOUIS-
PINE-DOUGLAS-
INCLUDING THE CITIES OF...INTERNATIONAL FALLS...ELY...
BASSWOOD LAKE...BUTTERFLY LAKE...EAGLE MOUNTAIN...FOREST CENTER...
ISABELLA...MURPHY CITY...SAWBILL LANDING...BIGFORK...HIBBING...
VIRGINIA...CHISHOLM...TWO HARBORS...SILVER BAY...GRAND MARAIS...
WALKER...CASS LAKE...REMER...BACKUS...HACKENSACK...GRAND RAPIDS...
COHASSET...EAST GULL LAKE...LAKE SHORE...PINE RIVER...PILLAGER...
BRAINERD...BAXTER...HILL CITY...AITKIN...DULUTH...PINE CITY...
SANDSTONE...HINCKLEY...ROCK CREEK...LAKE NEBAGAMON...
SOLON SPRINGS...POPLAR...SUPERIOR...OLIVER
703 PM CDT WED JUL 29 2015

...WIND ADVISORY HAS EXPIRED...

WINDS WILL CONTINUE TO DECREASE ACROSS THE NORTHLAND OVERNIGHT. AS
A RESULT...THE WIND ADVISORY IS NO LONGER IN EFFECT.

$$

DAP

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this wind advisory went out at Jul 29, 1:20 AM CDT, 2 hours 30 minutes earlier.

Area forecast discussion, Jul 29, 1:20 AM CDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DULUTH MN
120 AM CDT WED JUL 29 2015

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 324 PM CDT TUE JUL 28 2015

AS OF 19Z...THE PCPN HAD COME TO AN END OVER THE FORECAST AREA AS AN
UPPER LEVEL SHORTWAVE HAD ROTATED UP INTO CANADA FROM NORTHERN MN.
LARGE CU FIELD COVERED THE AREA AND KEPT TEMPS IN CHECK. THIS ALSO
HAS LIMITED INSTABILITY. HOWEVER...THERE HAS BEEN A SLOW INCREASE IN
MUCAPE AHEAD OF THE COLD FRONT THAT WAS IN NW MN. ADDITIONAL STORM
DEVELOPMENT WILL BE LIMITED UNTIL THE FRONT ARRIVES DUE TO DRYING
SEEN ON WATER VAPOR IMAGERY...LACK OF UPPER LEVEL FORCING AND H7
TEMPS RISING INTO THE 10 TO 12C RANGE FOR A CAP. WITH ANY STORMS
THAT DO FIRE UP WITH THE FRONT...POTENTIAL FOR SEVERE HAS BEEN
MINIMIZED DUE TO THE EXTENSIVE CLOUD COVER AND LACK OF DECENT
DESTABILIZATION.

EXPECT SOME STORMS TO EVENTUALLY FORM EAST OF THE TWIN PORTS THIS
EVENING AS THE FRONT PUSHES EASTWARD. THEY SHOULD REMAIN ISOLD IN
NATURE. THE COLD FRONT SHOULD PUSH EAST OF THE AREA OVERNIGHT
BRINGING AN END TO THE SHOWERS AND STORMS. GUSTY WINDS WILL CONTINUE
TONIGHT AS A CUT OFF UPPER LOW REACHES NW ONTARIO BY WEDNESDAY
MORNING. A TIGHT PRESSURE GRADIENT WILL BE FOUND OVER THE AREA AS
THE UPPER LOW IS VERTICALLY STACKED WITH THE SFC LOW. MEANWHILE...A
FAST MOVING IMPULSE EMBEDDED IN THE FLOW ALOFT WILL CLIP THE
INTERNATIONAL BORDER LATE TONIGHT. HAVE MAINTAINED A LOW POP OVER
KOOCHICHING COUNTY BY 11Z.

ON WEDNESDAY...THE TIGHT PRESSURE GRADIENT REMAINS AS THE VERTICALLY
STACKED SYSTEM MEANDERS FURTHER INTO NW ONTARIO. GUSTY WINDS WILL
PREVAIL...BUT NOT EXPECTING WIND ADVISORY CRITERIA ATTM. ADDITIONAL
SHORT WAVE ENERGY WILL MOVE ALONG THE INTERNATIONAL BORDER THROUGH
THE DAY...WITH THE BEST FORCING NORTH OF THE BORDER. WILL MAINTAIN
POPS ALONG THE BORDER AS A RESULT.

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 324 PM CDT TUE JUL 28 2015

OVERALL...SEASONAL TEMPERATURES IN THE UPPER 70S AND LOW 80S ARE
EXPECTED THROUGH THIS WEEK. SLIGHTLY COOLER WEATHER COULD SET IN
EARLY NEXT WEEK. THERE IS A MINOR OPPORTUNITY FOR PCPN WITH A COLD
FRONT PASSAGE THURSDAY NIGHT. A BETTER OPPORTUNITY IS EXPECTED OVER
THE MIDDLE OF THE WEEKEND WITH THE PASSAGE OF A STRONGER COLD FRONT.

THURSDAY...THE NORTHLAND WILL BE BREEZY WNW FLOW. BOTH THE NAM12 AND
GFS BUFR SOUNDINGS ARE SUGGESTING WIND GUSTS UP TO AROUND 25 MPH.
SCATTERED CUMULUS WILL LIKELY DEVELOP BY THE EARLY AFTERNOON. HIGH
TEMPERATURES SHOULD BE IN THE UPPER 70S TO NEAR 80 DEGREES.

THURSDAY NIGHT AND EARLY FRIDAY...THE GFS/ECMWF/GEM ARE INDICATING A
WEAK COLD FRONT WILL MOVE THROUGH THE NORTHLAND. THERE IS A LOW
CHANCE OF SHOWERS OVER THE NORTHERN AND SE FORECAST AREA OVERNIGHT.
THE GFS AND SREF ARE INDICATING LITTLE IF ANY MUCAPE...SO LEFT
THUNDER OUT OF THE FORECAST.

FRIDAY...HIGH PRESSURE WILL MOVE INTO THE NORTHERN PLAINS. THE
NORTHLAND WILL BE IN BREEZY NW FLOW. A PASSING SHORTWAVE COULD
RESULT IN SCATTERED/BROKEN CLOUD COVER AND SHOWERS/STORMS OVER THE
NORTHERN FORECAST AREA DURING THE AFTERNOON. HIGHS SHOULD BE IN THE
UPPER 70S.

THIS WEEKEND...THE GFS/ECMWF/GEM ARE INDICATING A COLD FRONT WILL
MOVE THROUGH THE NORTHLAND AND PROVIDE THE NEXT BEST OPPORTUNITY FOR
SHOWERS AND THUNDERSTORMS. THE MODELS ARE LACKING AGREEMENT AS TO
THE TIMING OF THE FRONTAL PASSAGE...BUT THE GSF IS HONING IN ON LATE
SATURDAY AND EARLY SUNDAY. THE ECMWF AND GEM HAVE TWO FRONTAL
PASSAGES...ONE LATE SATURDAY AND EARLY SUNDAY...FOLLOWED BY A
SECONDARY COLD FRONT LATE SUNDAY. THEREFORE...THE ECMWF AND GEM HAVE
PCPN CHANCES SPREAD THROUGH THE WEEKEND.

MONDAY...COOLER WEATHER IS LIKELY IN THE WAKE OF THE WEEKEND COLD
FRONT PASSAGE. HIGHS MIGHT BE IN THE MIDDLE 70S.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z WEDNESDAY NIGHT)
ISSUED AT 116 AM CDT WED JUL 29 2015

VFR CONDITIONS OVERNIGHT. WINDY CONDITIONS DEVELOPING BY EARLY
MORNING...PERSISTING THROUGH SUNSET. EXPECT WIDESPREAD FREQUENT
GUSTS IN THE 30-40 KNOT RANGE TODAY. A FEW HIGHER GUSTS AROUND 50
KNOTS WILL BE POSSIBLE...ESPECIALLY AROUND ANY SHOWERS THIS
AFTERNOON. MOISTURE WRAPPING ACROSS NORTHERN MN IN ASSOCIATION
WITH THE UPPER LEVEL LOW MOVING ACROSS SOUTH CENTRAL CANADA WILL
BRING SCT SHOWERS AND MVFR CIGS/VSBYS TO KINL AND POSSIBLY EVEN
AS FAR SOUTH AS KHIB.

&&

.PRELIMINARY POINT TEMPS/POPS...
DLH  77  59  80  59 /  10   0  10  10
INL  73  56  77  54 /  30  10  10  30
BRD  80  60  83  59 /   0   0   0  10
HYR  76  58  80  57 /   0   0  10  20
ASX  79  60  81  60 /   0   0  10  20

&&

.DLH WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
LS...SMALL CRAFT ADVISORY UNTIL 10 AM CDT THURSDAY FOR LSZ140-141-146-
     147.

     SMALL CRAFT ADVISORY UNTIL 10 PM CDT THIS EVENING FOR LSZ121-
     142>145-148.

&&

SHORT TERM...GSF
LONG TERM...GROCHOCINSKI
AVIATION...GRANING
Hazardous weather outlook, Jul 28, 11:12 PM CDT, 4 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DULUTH MN
1112 PM CDT TUE JUL 28 2015

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-291130-
KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-
NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE-
SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA-
SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN-
CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON-
BURNETT-WASHBURN-SAWYER-PRICE-
1112 PM CDT TUE JUL 28 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MINNESOTA AND NORTHWEST WISCONSIN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS MAINLY SATURDAY NIGHT AND
SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

LSZ121-140>148-291130-
BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN-
GRAND MARAIS TO TACONITE HARBOR MN-
TACONITE HARBOR TO SILVER BAY HARBOR MN-
SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN-
DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI-
SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI-
1112 PM CDT TUE JUL 28 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE
WATERS OF WESTERN LAKE SUPERIOR.

.DAY ONE...TONIGHT

GUSTY WINDS LATE TONIGHT WILL CREATE HAZARDOUS CONDITIONS FOR
SMALL CRAFT. A SMALL CRAFT ADVISORY IS IN EFFECT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH THURSDAY
MORNING.

THERE IS A CHANCE OF THUNDERSTORMS MAINLY SATURDAY NIGHT AND
SUNDAY.

DAP

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS:
HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)

The office that day

Everything else NWS Duluth, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 3:57 AM CDTGale WarningDLH15 hr

Nearby

Wind Advisories in Minnesota, 2015Wind Advisories in Wisconsin, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.